# SDR FDEA202301090059

- Difficulty date: January 9, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 65,377 hours, 25,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT FOUND EMERGENCY EXIT LIGHTS DO NOT  TEST.    ALL EMERGENCY LIGHTS COME ON WHEN MANUALLY  ACTIVATED PER AMM 33-51-00-05.  OPERATED EMERGENCY EXIT LIGHT IAW AMM ADJ/TEST 33-51-00-05-09 AND OPERATION OPS NORMAL. ORIG SUB DATE: 1/9/2023
